# SDR AALA202209203737

- Difficulty date: September 13, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,443 hours, 35,332 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RIGHT WING SLAT TRACK #6 LOWER AFT BOLT AT WS 6132 AND RIB 11. REPLACED BOLT PER  AMM 27-84-64-400-002.
